Join the 'Pacemaker' group to help and get support from people like you.
We found 78 questions associated with the 'Pacemaker' topic.
Posted 1 day 8 hours ago by I am unhappy • 0 answers
I am a 64 years old female who had mitral valve replacement as well as a pacemaker surgery in March 2016. Most days I am depressed and anxious about dying and getting a heart valve infection. I used to be depressed before the surgery as well as anxious but it has worsen. I feel listless. I had been ...
Posted 9 Oct 2016 by Vigurska • 1 answer
My mom(87) is on warfarin 2.5 daily and, 5 one day a week. It was pretty regular at that.then a pacemaker was put in and the numbers were up and down.she had a 1.8and was increase to5 for about 3days and, 2.5 for two days. Now the reading is 2.8 and she was increased to 5 mg for 6 days and 2.5 one ...
Posted 30 Aug 2016 by Chargo • 1 answer
I want to check herbs to lower my BP, especially systolic and have read about powdered hawthorn berry used to make a mix with cinnamon, raw honey and cocoa powder. I had a pacemaker installed in January and have atherosclerosis. My dr put me on Amiodarone. So far the pm and amiodarone seem to be ...
Posted 6 Sep 2016 by Fish Buddy • 0 answers
4 weeks of recovering and still not feeling good
Posted 30 Jul 2016 by Nanster59 • 0 answers
I took Losartan for 3 wks in Oct 2015. I developed a heart block so I stopped taking it and my heart returned to normal in 5 days. Within the next 9 months, I had heart block again 3 times, but then I became symptomatic so I had to have a pace maker or risk sudden death or ??? Has anyone else had ...
Posted 8 Jul 2016 by Blackstone22 • 0 answers
I am 76 years old with pacemaker for low heart rate. Went into AF full time. Cannot take blood thinners due to minor lung condition which causes me to cough up blood when on thinners. This is due to some inflamed blood vessels. Atenolol and Fleckinide worked for 4 years. Still on Atenolol but off ...
Posted 10 Dec 2014 by derkinder • 4 answers
Doctor says low dosage cialis is OK for otherwise healthy 80 yr old with mild A-Fib and a pacemaker, but I wonder if others in similar circumstances have had positive results with the drug for BPH as well as ED. Someone here mentioned irregular heartbeats after starting this medication.
Posted 16 Apr 2016 by Pamisha • 0 answers
My new and excellently functioning pacemaker was recently readjusted, since when I have had dizzy spells, a gradually dropping blood pressure and a gradually rising heart rate. It went from a normal for me reading of 125/ 64/ 78 to 100/ 54/131 within 4 days . My pacemaker doctor refuses to reset ...
I had a pacemaker and a stent installed one year ago. At that time I was told that I must take Plav?
Posted 13 Mar 2016 by DavidSilverman • 1 answer
Male, 77 years old. Prescribed: Clopidogrel and 100mg aspirin A.M. and one more aspirin P.M. A year has passed and I need testicular surgery. Urologist says I must stop anticoagulants for a week before and a week after surgery. Cardiologist who originally told me to take anticoagulants for only one ...
Posted 9 Mar 2016 by sreed8 • 0 answers
What are the possible side effects when Odefsey is taken with amiodarone used for A-Fib condition with pacemaker?
Posted 31 Jan 2016 by exjunkie2002 • 2 answers
He also has diabetes, liver failure and a pacemaker. The thing is, he is in extreme pain. Can he take Naproxen 500mg, to avoid the long hours in the ER?
Posted 5 Feb 2016 by LeeWilson • 2 answers
I was diagnosed with a complete blockage causing my HR to drop to 44 BPM. The doctor recommended a pacemaker that was installed as an emergence procedure. After this procedure I saw a cardiologist who said he felt my blockage was caused by too large of a dose (50MG) of ATENOLOL per day. Do you have ...
Posted 24 Jan 2016 by Zelimir • 1 answer
After the broken hip operation and pacemaker innstalling, being diabetic type 2 I asked doctor for oral treatment only. So he prescribed as above. After hospital I am using it, but as soon as I sit not more than few minutes my both legs swell enormously and stay swelled in spite of walking and ...
Posted 18 Feb 2016 by juneandgord • 0 answers
I had a cortisone shot in my hip3weeks ago, since then I been having energy problems, Is cortisone reacting with my cardiac pacemaker ?
I have been prescribed amiodarone. I have a newly inserted pacemaker but my concern is I have cellu?
Posted 15 Feb 2016 by mud537 • 0 answers
cellulitis and would like to know if this has an effect on it. I have been treated with atibiotics but it is not going away.